# SDR ASMF200711002

- Difficulty date: November 13, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug MD 83
- Aircraft serial: 49397
- Aircraft time: 64,097 hours, 31,466 cycles
- Engine: Pwa JT8D219
- Engine time: 41,126 hours, 27,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725620
- Condition: Failed
- Location: Right
- Part time: 41,126 hours, 27,826 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 130 KNOTS DUE TO RT ENGINE HAS LOSS OF POWER AND BRAKES REACHED 350 DEGREE C. DURING MAINTENANCE CHECK, T4 STAGE WAS DETECTED WITH LOSS OF MATERIAL, THEREFORE, RT ENGINE WAS REPLACED AND TESTED IAW MPSM 71-00-02 AND 71-00-01. HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM  05-57-00, ALL CORRECT.
